# SDR AWXA200400640

- Difficulty date: June 3, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 51,365 hours, 35,994 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 1703661
- Condition: Damaged
- Location: Emergency Light
- Part time: 1 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C-15 CHECK FOUND NUMEROUS DAMAGED CONNECTORS AND SPLICES ON SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT HARNESS BETWEEN BS 360 AND BS 927.  MAINTENANCE REMOVED AND REPLACED DAMAGED CONNECTORS AND SPLICES ON SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT HARNESS IAW SWPM 20-42-01, OPERATIONAL CHECK WAS GOOD.
